The sl(3) Selberg integral

Warnaar, S. Ole (2010) The sl(3) Selberg integral. Advances in Mathematics, 224 2: 499-524. doi:10.1016/j.aim.2009.11.011

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Warnaar, S. Ole
Title The sl(3) Selberg integral
Formatted title
The š¯”°š¯”©3 Selberg integral
Journal name Advances in Mathematics   Check publisher's open access policy
ISSN 0001-8708
Publication date 2010-06-01
Sub-type Article (original research)
DOI 10.1016/j.aim.2009.11.011
Volume 224
Issue 2
Start page 499
End page 524
Total pages 26
Editor Michael J. Hopkins
Tomasz S. Mrowka
Gang Tian
Place of publication New York, United States
Publisher Academic Press
Collection year 2011
Language eng
Formatted abstract
Using an extension of the well-known evaluation symmetry, a new Cauchy-type identity for Macdonald polynomials is proved. After taking the classical limit this yields a new š¯”°š¯”©3 generalisation of the famous Selberg integral. Closely related results obtained in this paper are an š¯”°š¯”©3-analogue of the Askey–Habsieger–Kadell q-Selberg integral and an extension of the q-Selberg integral to a transformation between q-integrals of different dimensions.
Keyword Selberg integral
Macdonald polynomials
Mukhinā€“Varchenko conjecture
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Communicated by Andrei Zelevinsky.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2011 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 11 Feb 2011, 15:58:04 EST by Kay Mackie on behalf of School of Mathematics & Physics